# SDR HAIHEEA9890

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Condition: Intermittent
- Location: Eng Oil Temp
- Part time: 387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMP INTERMITTENT.  WOULD NOT TEST WITH INTERMITTENT GAUGE READINGS.
